Alert archive / Missouri / Flash Flood Warnings in 2024

Flash Flood Warning 32, NWS Springfield, MO

May 26, 2024Shannon County, Texas County, Missouri

NWS Springfield, MO issued this flash flood warning at May 26, 2024, 8:29 AM CDT for Shannon County, Texas County, Missouri. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2024, 8:29 AM CDT (13:29 UTC)
Expired
May 26, 2024, 2:30 PM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Shannon County, MO, Texas County, MO

The radar

The Springfield radar (KSGF), 153 km from the middle of the area, began a volume at 13:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 26, 9:05 AM CDTRAIN 3.94Cabool, MOMesonet station GW2631 Cabool.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 1.5 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2024-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 505 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2024-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 368 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
505 J/kg
Mixed-layer CIN
-252 J/kg
Mixed-layer LCL
1003 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
368 m²/s²
0-3 km storm-relative helicity
742 m²/s²
Significant tornado parameter
0.0
Supercell composite
12.9

Open this sounding in Storm Lab

The text

As transmitted.

814 
WGUS53 KSGF 261329
FFWSGF
MOC203-215-261930-
/O.NEW.KSGF.FF.W.0032.240526T1329Z-240526T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Springfield MO
829 AM CDT Sun May 26 2024

The National Weather Service in Springfield has issued a

* Flash Flood Warning for...
  West Central Shannon County in south central Missouri...
  Southern Texas County in south central Missouri...

* Until 230 PM CDT Sunday.

* At 829 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 4 inches of rain 
  have fallen. The expected rainfall rate is 1 to 2 inches in 1 
  hour. Additional rainfall amounts of 0.5 to 1 inch are possible in 
  the warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Mountain Grove, Cabool, Eminence, Summersville, Arroll, Clear 
  Springs, Eunice, Pine Crest, Solo, Elk Creek, Simmons, Alley 
  Spring, West Eminence and Ozark National Scenic Riverways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Many flood 
deaths occur in vehicles.

&&

LAT...LON 3705 9132 3705 9166 3706 9225 3725 9225
      3724 9131

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR

$$

KP
1 follow-up statement
534 
WGUS73 KSGF 261936
FFSSGF

Flash Flood Statement
National Weather Service Springfield MO
236 PM CDT Sun May 26 2024

MOC203-215-261946-
/O.EXP.KSGF.FF.W.0032.000000T0000Z-240526T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Shannon MO-Texas MO-
236 PM CDT Sun May 26 2024

...FLASH FLOOD WARNING HAS EXPIRED FOR WEST CENTRAL SHANNON AND 
SOUTHERN TEXAS COUNTIES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

A Flood Watch remains in effect until 100 AM CDT Monday for portions 
of central, east central, south central, southwest, and west central 
Missouri.

&&

LAT...LON 3705 9132 3705 9166 3706 9225 3725 9225
      3724 9131

$$

KP

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at May 26, 6:26 AM CDT, 2 hours 3 minutes earlier. Its key messages:

  • Strong to severe storms for the remainder of the overnight into Sunday morning. All modes of severe weather will be possible.
  • Redevelopment of strong to severe weather this afternoon into the early evening possible along any outlflows and with cold front. Damaging winds and large hail will be the main severe weather risks.
  • Flood Watch in effect until 7 pm for the entire area. Repeating thunderstorms could produce 1-3 inches of rainfall.
Area forecast discussion, May 26, 6:26 AM CDT, 2 hours 3 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
626 AM CDT Sun May 26 2024

.KEY MESSAGES...

- Strong to severe storms for the remainder of the overnight
  into Sunday morning. All modes of severe weather will be
  possible.

- Redevelopment of strong to severe weather this afternoon into
  the early evening possible along any outlflows and with cold
  front. Damaging winds and large hail will be the main severe
  weather risks.

- Flood Watch in effect until 7 pm for the entire area.
  Repeating thunderstorms could produce 1-3 inches of rainfall.

&&

.SHORT TERM /THROUGH MONDAY/...
Issued at 241 AM CDT Sun May 26 2024

Synoptic overview and current conditions: Water vapor imagery
and upper level analysis show an upper level shortwave currently
shifting east across the plains. 90 to 100 kt upper level jet
streak was pushing northeast out of TX and OK into southeast KS
and southwest MO. Lower in the atmosphere, 850mb analysis shows
a strong low level jet of 50 to 55kts from eastern OK into
western MO. At the surface, low pressure was located over
central KS with a stationary boundary bisecting our CWA from
northwest to southeast. Supercell activity over southeast KS and
northwest AR with additional line segments over northeast KS.
Temperatures across the CWA were in the low to mid 70s with dew
points in the upper 60s to low 70s.

Rest of tonight into Sunday morning: Severe convection will
continue to track east across southern Missouri during the
remainder of the overnight. Large hail up to baseball size,
damaging wind gusts over 70 mph and tornadoes will remain
possible with these supercells. Intense rainfall rates will also
lead to some flash flooding where the heaviest rain falls and we
have a flood watch out until 7 pm this evening.

This afternoon into Tonight: An upper level wave will shift into
the area this afternoon, while the surface low and cold front
will push into the CWA. If enough atmospheric recovery can take
place from this mornings convection, sufficient instability
should build up ahead of the cold front and any remnant
boundaries for the redevelopment of strong to severe convection
during the afternoon and evening. The most likely areas for
severe convective redevelopment this afternoon will be east of
the US 65 corridor. Large hail up to golf ball size and damaging
wind gusts in excess of 70 mph will be the main severe weather
risks. An isolated tornado risk will also be possible. Most of
the activity should exit the area by 10 pm.

Overnight and Monday: Clearing should take place overnight
tonight behind the cold front and upper wave, with drier air
moving into the area. Surface high pressure will move into the
area tonight into Monday. Lows in the upper 50s to low 60s are
expected tonight with highs on Monday in the upper 70s to low
80s.

&&

.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
Issued at 241 AM CDT Sun May 26 2024

On Monday night, another strong upper level wave will drop
southeast over the upper Mississippi valley region and into the
Great Lakes region Tuesday into Tuesday night. This will keep us
in a northwest flow pattern into the middle of the week with
surface high pressure being reinforced over the region. Dry and
slightly cooler temperatures are expected during this period.

High pressure will shift eastward during the end of the week and
will allow moisture to start creeping back into the area over
the western CWA with precipitation chances increasing over the
area from late in the week into the upcoming weekend(20-50%).

Temperatures in the later part of the long term will be near
seasonal norms.

&&

.AVIATION /12Z TAFS THROUGH 12Z MONDAY/...
Issued at 618 AM CDT Sun May 26 2024

Main severe convection has pushed off to the east. Additional
convection was to the north of SGF/JLN with a southward moving
outflow boundary about to push through SGF. If the atmosphere
can recover, additional thunderstorms will be possible this
afternoon along any boundaries and/or the cold front. Mainly
expecting VFR conditions through the period. Main additional
convection chances will be late this afternoon into the early
evening and we have given BBG a prob30 group for that. Clearing
should take place later this evening behind the cold front.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
KS...Flood Watch through this evening for KSZ073-097-101.
MO...Flood Watch through this evening for MOZ055>058-066>071-
     077>083-088>098-101>106.

&&

SHORT TERM...Lindenberg
LONG TERM...Lindenberg
AVIATION...Lindenberg
Hazardous weather outlook, May 26, 5:33 AM CDT, 2 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
533 AM CDT Sun May 26 2024

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-271045-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
533 AM CDT Sun May 26 2024

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Today and Tonight.

Weather hazards expected...

  Elevated tornado risk.
  Elevated hail risk.
  Elevated thunderstorm wind damage risk.
  Elevated lightning risk.
  Limited excessive rainfall risk
  Limited non thunderstorm wind risk.

DISCUSSION...

Severe storms will continue to push across the eastern Ozarks this
morning with the risk of tornadoes, damaging wind gusts up to 70
mph and up to golf ball size hail. In addition, heavy rain may
produce some areas of flooding.

Additional thunderstorm development will be possible later this
afternoon ahead of a cold front. This will mainly be across areas
east of US 65 and linger into the early evening hours. Damaging
winds up to 60 mph, golf ball size hail and a isolated tornadoes
will be possible with the afternoon thunderstorms.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Additional thunderstorms will be possible late in the week into
next weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed for areas mainly east of the US
65 corridor.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/dsspacket

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Lindenberg

In the hours before

Local storm report, May 26, 6:54 AM CDT, 1 hour 35 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
654 AM CDT Sun May 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0336 AM     Tstm Wnd Dmg     5 WNW Eagle Rock        36.59N 93.83W
05/26/2024                   Barry              MO   Public

            Corrects previous tstm wnd dmg report from 3
            SSE Cassville to 5 WNW Eagle Rock. Via
            social media pictures of large trees down.
            Time based on radar estimate.

&&

TEO
Local storm report, May 26, 7:11 AM CDT, 1 hour 18 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
711 AM CDT Sun May 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0342 AM     Tstm Wnd Dmg     6 NW Mansfield          37.17N 92.66W
05/26/2024                   Wright             MO   Emergency Mngr

            Power-lines and trees down. Structures
            damaged. Possible Tor. Time based on radar
            estimate. 2955 HWY F area.

&&

TEO
Local storm report, May 26, 7:25 AM CDT, 1 hour 4 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
725 AM CDT Sun May 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0338 AM     Tstm Wnd Dmg     2 E Exeter              36.68N 93.91W
05/26/2024                   Barry              MO   Law Enforcement

            power poles and trees down west of Cassville
            and Butterfield in Barry County. Time based
            on radar estimate.

&&

TEO
Local storm report, May 26, 7:26 AM CDT, 1 hour 3 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
726 AM CDT Sun May 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0338 AM     Tstm Wnd Dmg     Butterfield             36.75N 93.90W
05/26/2024                   Barry              MO   Law Enforcement

            power poles and trees down in Butterfield in
            Barry County. Time based on radar estimate.

&&

TEO
Local storm report, May 26, 7:51 AM CDT, 38 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
751 AM CDT Sun May 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0744 AM     Flash Flood      1 NW Buffalo            37.66N 93.10W
05/26/2024                   Dallas             MO   Public

            Report from mPING, Street/road flooding;
            Street/road closed, Vehicles stranded.

&&

TEO
Special weather statement, May 26, 8:25 AM CDT, 4 minutes before
Special Weather Statement
National Weather Service Springfield MO
825 AM CDT Sun May 26 2024

MOZ082-097-098-106-261400-
Oregon MO-Howell MO-Texas MO-Shannon MO-
825 AM CDT Sun May 26 2024

...A STRONG THUNDERSTORM WILL IMPACT SHANNON...NORTHEASTERN HOWELL...
SOUTHEASTERN TEXAS AND NORTHERN OREGON COUNTIES THROUGH 900 AM CDT...

At 824 AM CDT, Doppler radar was tracking a strong thunderstorm near
Summersville, or 11 miles northeast of Mountain View, moving east at
40 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Current River State Park, Ozark National Scenic Riverways, Echo Bluff
State Park, Mountain View, Winona, Birch Tree, Eminence,
Summersville, Montier, Teresita, Midridge, Wilderness, Arroll, Alley
Spring, Round Spring, West Eminence, Greer, and Pine Crest.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3710 9102 3708 9122 3683 9123 3682 9113
      3669 9112 3693 9191 3742 9151 3741 9117
      3726 9116 3725 9112 3720 9112 3720 9109
      3718 9109 3714 9102
TIME...MOT...LOC 1324Z 285DEG 36KT 3713 9157

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Soria

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 10:52 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFBarton, Jasper19 min
May 25, 11:18 PM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade, Vernon42 min
May 25, 11:37 PM CDTTornado WarningSGFCedar, Dade23 min
May 25, 11:44 PM CDTSevere Thunderstorm WarningSGFBenton46 min
May 25, 11:55 PM CDTSevere Thunderstorm WarningSGFCedar, Dade, Polk65 min
May 25, 11:55 PM CDTTornado WarningSGFBenton23 min
May 26, 12:15 AM CDTSevere Thunderstorm WarningSGFBenton, Morgan45 min
May 26, 12:31 AM CDTTornado WarningSGFPolk44 min
May 26, 12:54 AM CDTTornado WarningSGFDallas, Polk16 min
May 26, 1:15 AM CDTFlash Flood WarningSGFJasper, Newton3 hr
May 26, 1:41 AM CDTSevere Thunderstorm WarningSGFBarry, McDonald49 min
May 26, 2:36 AM CDTSevere Thunderstorm Warning Destructive damage threatSGFMcDonald, Newton54 min
May 26, 3:00 AM CDTFlash Flood WarningSGFMcDonald, Newton6 hr
May 26, 3:01 AM CDTSevere Thunderstorm WarningSGFChristian, Stone44 min
May 26, 3:10 AM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade, Jasper, Lawrence, Vernon65 min
May 26, 3:18 AM CDTSevere Thunderstorm Warning Considerable damage threatSGFBarry, Lawrence, McDonald, Newton42 min
May 26, 3:29 AM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Taney46 min
May 26, 3:31 AM CDTSevere Thunderstorm WarningSGFWebster, Wright44 min
May 26, 3:32 AM CDTTornado WarningSGFDouglas, Taney28 min
May 26, 3:36 AM CDTTornado WarningSGFWebster, Wright24 min
May 26, 3:36 AM CDTTornado WarningSGFDade, Lawrence24 min
May 26, 3:44 AM CDTTornado Warning Tornado observedConsiderable damage threatSGFWright31 min
May 26, 3:49 AM CDTSevere Thunderstorm Warning Considerable damage threatSGFBarry, Christian, Lawrence, Stone, Taney41 min
May 26, 3:51 AM CDTTornado WarningSGFOzark, Taney24 min
May 26, 4:03 AM CDTSevere Thunderstorm WarningSGFDouglas57 min
May 26, 4:04 AM CDTSevere Thunderstorm WarningSGFCedar, Dade, Dallas, Greene, Hickory, Laclede and 2 more41 min
May 26, 4:05 AM CDTFlash Flood WarningSGFDade, Polk6 hr
May 26, 4:07 AM CDTTornado WarningSGFOzark38 min
May 26, 4:09 AM CDTTornado WarningSGFWright25 min
May 26, 4:11 AM CDTTornado WarningSGFDallas12 min
May 26, 4:24 AM CDTTornado Warning Tornado observedConsiderable damage threatSGFDouglas37 min
May 26, 4:26 AM CDTSevere Thunderstorm Warning Considerable damage threatSGFChristian, Douglas, Ozark, Taney49 min
May 26, 4:44 AM CDTFlash Flood WarningSGFDallas, Laclede6 hr
May 26, 4:47 AM CDTTornado WarningSGFHowell17 min
May 26, 4:57 AM CDTSevere Thunderstorm WarningSGFTexas48 min
May 26, 5:09 AM CDTSevere Thunderstorm Warning Considerable damage threatSGFDouglas, Howell, Oregon, Ozark66 min
May 26, 5:19 AM CDTSevere Thunderstorm WarningSGFShannon41 min
May 26, 5:22 AM CDTTornado WarningSGFShannon17 min
May 26, 5:31 AM CDTTornado WarningSGFOregon44 min
May 26, 6:10 AM CDTSevere Thunderstorm WarningSGFOregon13 min
May 26, 6:11 AM CDTAreal Flood WarningSGFBarry6 hr
May 26, 6:13 AM CDTAreal Flood AdvisorySGFShannon, Texas6 hr
May 26, 7:12 AM CDTAreal Flood WarningSGFBarry5 hr
May 26, 8:25 AM CDTSpecial Weather StatementSGFShannon35 min
May 26, 8:56 AM CDTAreal Flood WarningSGFMcDonald, Newton11 hr
May 26, 10:18 AM CDTAreal Flood WarningSGFDade, Dallas, Polk10 hr
May 26, 10:59 AM CDTRiver Flood WarningSGFShannon33 hr
May 26, 11:38 AM CDTRiver Flood WarningSGFCedar30 hr
May 26, 12:04 PM CDTAreal Flood WarningSGFBarry8 hr
May 26, 3:22 PM CDTSevere Thunderstorm WarningSGFBenton38 min
May 26, 3:24 PM CDTSevere Thunderstorm WarningSGFVernon51 min
May 26, 3:34 PM CDTSevere Thunderstorm WarningSGFBenton, Camden, Morgan41 min
May 26, 3:36 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFDade, Greene, Polk39 min
May 26, 3:48 PM CDTSevere Thunderstorm WarningSGFGreene, Webster57 min
May 26, 3:51 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFBenton, Miller, Morgan54 min
May 26, 3:58 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFBenton, Camden, Hickory62 min
May 26, 4:00 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFCamden, Dallas, Laclede60 min
May 26, 4:01 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFSt. Clair59 min
May 26, 4:06 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFVernon24 min
May 26, 4:07 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFDallas, Greene, Polk38 min
May 26, 4:09 PM CDTSevere Thunderstorm Warning Destructive damage threatSGFCamden, Maries, Miller, Morgan66 min
May 26, 4:14 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFBarry, McDonald61 min
May 26, 4:23 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFCamden, Dallas, Hickory, Laclede67 min
May 26, 4:25 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFWright50 min
May 26, 4:29 PM CDTSevere Thunderstorm WarningSGFBarry, Lawrence, Newton20 min
May 26, 4:32 PM CDTSevere Thunderstorm Warning Destructive damage threatSGFCamden, Maries, Miller, Phelps, Pulaski43 min
May 26, 4:34 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFCedar, Hickory, Polk, St. Clair56 min
May 26, 4:41 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFCedar, Dallas, Hickory, Polk64 min
May 26, 4:43 PM CDTSevere Thunderstorm Warning Destructive damage threatSGFLaclede, Phelps, Pulaski62 min
May 26, 4:55 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFBenton, Camden, Dallas, Hickory35 min
May 26, 4:56 PM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Texas49 min
May 26, 5:06 PM CDTTornado WarningSGFTexas, Wright39 min
May 26, 5:08 PM CDTFlash Flood WarningSGFBarry, McDonald6 hr
May 26, 5:09 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFBarry, Stone66 min
May 26, 5:09 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFCamden, Laclede, Maries, Miller, Phelps, Pulaski66 min
May 26, 5:17 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFShannon, Texas43 min
May 26, 5:20 PM CDTTornado WarningSGFDent, Phelps, Pulaski40 min
May 26, 5:21 PM CDTFlash Flood WarningSGFCamden, Dallas, Hickory, Laclede, Polk, Pulaski and 1 more6 hr
May 26, 5:23 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Hickory, Laclede, Polk, Pulaski52 min
May 26, 5:26 PM CDTTornado WarningSGFHowell, Shannon, Texas49 min

Nearby

Flash Flood Warnings in Missouri, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.